Differential and Integral Equations

The blow-up behavior of the solution of an integrodifferential equation

Jong-Shenq Guo and Hsuan Wen Su

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1237-1245.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875545

Mathematical Reviews number (MathSciNet)
MR1184024

Zentralblatt MATH identifier
0798.35021

Subjects
Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 35B40: Asymptotic behavior of solutions 35K55: Nonlinear parabolic equations

Citation

Guo, Jong-Shenq; Su, Hsuan Wen. The blow-up behavior of the solution of an integrodifferential equation. Differential Integral Equations 5 (1992), no. 6, 1237--1245. https://projecteuclid.org/euclid.die/1370875545


Export citation